Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/12402
Title: Multisoliton solutions to Einstein's equations
Author: Ibáñez, J.
Verdaguer Oms, Enric, 1950-
Keywords: Relativitat general (Física)
Equacions d'Einstein
Solucions numèriques
General relativity (Physics)
Einstein field equations
Numerical solutions
Issue Date: 1985
Publisher: American Physical Society
Abstract: We discuss a multisoliton solution to Einsteins equations in vacuum. The solution is interpreted as many gravitational solitons propagating and colliding on a homogeneous cosmological background. Following a previous letter, we characterize the solitons by their localizability and by their peculiar properties under collisions. Furthermore, we define an associated frame-dependent velocity field which illustrates the solitonic character of these gravitational solitons in the classical sense.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevD.31.251
It is part of: Physical Review D, 1985, vol. 31, núm. 2, p. 251-257
URI: http://hdl.handle.net/2445/12402
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
79590.pdf1.13 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.